# SDR UPS01837359

- Difficulty date: December 11, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 319
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY EXIT LIGHTS BATTERY LOW VOLTAGE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK IAW MM 33-50-01.  OPS CHECKS GOOD.
